MAUDE Adverse Event Report: TRI-STATE DE MEXICO MEDLINE; CMH PORT ACCESS KIT

TRI-STATE DE MEXICO MEDLINE; CMH PORT ACCESS KIT
Catalog Number EBSI1789A
Medical Device Problem Codes Crack (1135); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the syringe cracked at the hub connection site" after "flushing the patient's iv line using a prefilled syringe supplied in the port access kit." the customer reported that they "attached a new prefilled syringe from the same kit to continue flushing the line" and that "after completing the flush and removing the second syringe, that syringe also cracked at the hub connection site." the customer stated, "a small fragment of plastic from the syringe tip had remained within the iv hub" which "compromised the integrity of the connection, allowing blood backflow from the patient's iv line." per the customer, the "entire iv line was removed and a new line was initiated." the customer said that "the patient remained stable throughout the event with no reported discomfort or adverse symptoms." no additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "the syringe cracked at the hub connection site" after "flushing the patient's iv line using a prefilled syringe supplied in the port access kit." the customer reported that they "attached a new prefilled syringe from the same kit to continue flushing the line" and that "after completing the flush and removing the second syringe, that syringe also cracked at the hub connection site." the customer stated, "a small fragment of plastic from the syringe tip had remained within the iv hub" which "compromised the integrity of the connection, allowing blood backflow from the patient's iv line." per the customer, the "entire iv line was removed and a new line was initiated.".

Brand Name
MEDLINE
Common Device Name
CMH PORT ACCESS KIT
Manufacturer (Section D)
TRI-STATE DE MEXICO
s. de r.l. de c.v
mexicali, baja california 21397
MX  21397
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24690586
Report Number3004519921-2026-00009
Device Sequence Number9984999
Product Code OXQ
UDI-Device Identifier10653160387886
UDI-Public10653160387886
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberEBSI1789A
Device Lot Number2025050790
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown